Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stability in $ L^1$ of circular vortex patches


Authors: Thomas C. Sideris and Luis Vega
Journal: Proc. Amer. Math. Soc. 137 (2009), 4199-4202
MSC (2000): Primary 35Q35; Secondary 76B47
Published electronically: July 27, 2009
MathSciNet review: 2538580
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The motion of incompressible and ideal fluids is studied in the plane. The stability in $ L^1$ of circular vortex patches is established among the class of all bounded vortex patches of equal strength.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q35, 76B47

Retrieve articles in all journals with MSC (2000): 35Q35, 76B47


Additional Information

Thomas C. Sideris
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: sideris@math.ucsb.edu

Luis Vega
Affiliation: Departamento de Matemáticas, Universidad del País Vasco, Apartado 644, 48080 Bilbao, Spain
Email: luis.vega@ehu.es

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10048-5
PII: S 0002-9939(09)10048-5
Received by editor(s): April 13, 2009
Published electronically: July 27, 2009
Additional Notes: The first author was supported by a grant from the National Science Foundation.
The second author was supported by a grant from the Ministerio de Educación y Ciencia, MTM2007-62186.
The authors thank the anonymous referee for helpful comments.
Communicated by: Walter Craig
Article copyright: © Copyright 2009 American Mathematical Society